About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 251942, 19 pages
http://dx.doi.org/10.1155/2012/251942
Research Article

The Mathematical Study of Pest Management Strategy

Minnan Science and Technology Institute, Fujian Normal University, Quanzhou, Fujian 362332, China

Received 3 October 2012; Accepted 14 November 2012

Academic Editor: Leonid Shaikhet

Copyright © 2012 Jinbo Fu and Yanzhen Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinbo Fu and Yanzhen Wang, “The Mathematical Study of Pest Management Strategy,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 251942, 19 pages, 2012. doi:10.1155/2012/251942